# SDR ARWA990305

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U131
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 507 - ENGINE VIBRATION ON NR 1.  VIBRATION METER AT 2 UNITS, ALL OTHER PARAMETERS NORMAL, THROTTLE ON NR 1 ENGINE WAS IMMEDIATELY REDUCED, WHERE NR 1 VIBRATION METER WENT OT 1 UNIT.  AFTER PHONE PATH WITH FLIGHT CONTROL, THE FLIGHT WAS DIVERTED TO SJU.  THE NR 1 ENGINE WAS LEFT AT IDLE FOR REMAINDER OF FLIGHT, WHICH LANDED NORMALLY IN SJU.  ENGINE WILL BE REPLACED.  (M)
